# SDR GAIA00357

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Damaged
- Location: Nr 14 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND MOUNT BRACKET FOR NR 14 SPOILER ACTUATOR SUPPORT AT WS 596 HOLE ELONGATED.  REPAIRED BRACKET IAW SRM 51-20-1.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
